Alert archive / Florida / Freeze Watches in 2012

Freeze Watch 4, NWS Melbourne, FL

December 22, 2012Lake County, Okeechobee County, Volusia County, Florida

NWS Melbourne, FL issued this freeze watch at Dec 22, 2012, 3:51 AM EST for Lake County, Okeechobee County, Volusia County, Florida. It took effect at Dec 23, 2012, 3:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 22, 2012, 3:51 AM EST (08:51 UTC)
In effect from
Dec 23, 2012, 3:00 AM EST
Expired
Dec 22, 2012, 1:26 PM EST
In force
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Volusia County, FL

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 8.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1377 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
-153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WWUS72 KMLB 220851
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
351 AM EST SAT DEC 22 2012

FLZ044-144-222100-
/O.NEW.KMLB.FZ.A.0004.121223T0800Z-121223T1300Z/
/O.CON.KMLB.FZ.W.0006.000000T0000Z-121222T1200Z/
NORTHERN LAKE-SOUTHERN LAKE-
INCLUDING THE CITIES OF...LEESBURG...CLERMONT
351 AM EST SAT DEC 22 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

* TEMPERATURE...COLD AND DRY AIR FUNNELING SOUTH INTO THE AREA
  WILL PRODUCE TEMPERATURES AROUND FREEZING OVER A FEW WIND
  SHELTERED LOCATIONS THIS MORNING. LIGHTER WINDS AND CLEAR SKIES
  WILL CREATE A GREATER POTENTIAL FOR MORE WIDESPREAD FREEZING
  TEMPERATURES FROM LATE TONIGHT THROUGH EARLY SUNDAY MORNING.

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT
  INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO
  BE BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ041-058-222100-
/O.NEW.KMLB.FZ.A.0004.121223T0800Z-121223T1300Z/
INLAND VOLUSIA-OKEECHOBEE-
INCLUDING THE CITIES OF...DE LAND...OKEECHOBEE
351 AM EST SAT DEC 22 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

* TEMPERATURE...LIGHT WINDS AND CLEAR SKIES WILL CREATE EVEN
  COLDER CONDITIONS TONIGHT WITH THE POTENTIAL FOR FREEZING
  TEMPERATURES FROM LATE TONIGHT THROUGH EARLY SUNDAY MORNING.

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT
  INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO
  BE BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WEITLICH
1 follow-up statement
690 
WWUS72 KMLB 221826
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
126 PM EST SAT DEC 22 2012

FLZ041-044-058-144-231300-
/O.UPG.KMLB.FZ.A.0004.121223T0800Z-121223T1300Z/
/O.NEW.KMLB.FZ.W.0007.121223T0700Z-121223T1300Z/
INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...OKEECHOBEE...
CLERMONT
126 PM EST SAT DEC 22 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...COLD AIR WILL PRODUCE TEMPERATURES AROUND FREEZING
  OVER LOW SPOTS AND TRADITIONALLY COLDER LOCATIONS EARLY SUNDAY.
  LIGHT TO CALM WINDS AND MOSTLY CLEAR SKIES WILL CREATE A GREATER
  POTENTIAL FOR WIDESPREAD FREEZING TEMPERATURES FROM LATE
  TONIGHT THROUGH EARLY SUNDAY MORNING.

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT
  INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO BE
  BROUGHT INDOORS. WIDESPREAD FROST IS ALSO LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ045>047-053-054-059-064-141-147-231300-
/O.NEW.KMLB.FR.Y.0003.121223T0700Z-121223T1300Z/
ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-ST. LUCIE-
MARTIN-COASTAL VOLUSIA-NORTHERN BREVARD-
INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE...
PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...FORT PIERCE...
HOBE SOUND...DAYTONA BEACH...TITUSVILLE
126 PM EST SAT DEC 22 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST SUNDAY. 

* TEMPERATURE...TEMPERATURE READINGS IN THE LOWER TO MID 30S ALONG
  WITH MOSTLY CLEAR SKIES AND LIGHT TO CALM WIND WILL LEAD TO
  AREAS OF FROST LATE TONIGHT AND SUNDAY MORNING. 

* IMPACTS...SENSITIVE PLANTS MAY NEED TO BE COVERED OR IF POSSIBLE
  BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED.

&&

$$

JP

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this freeze watch went out at Dec 22, 3:29 AM EST, 22 minutes earlier.

Area forecast discussion, Dec 22, 3:29 AM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
329 AM EST SAT DEC 22 2012

.DISCUSSION...
...BELOW NORMAL TEMPERATURES CONTINUE WITH EVEN COLDER LOWS POSSIBLE
EARLY SUNDAY MORNING...

CURRENTLY...NORTHWEST WINDS CONTINUE AROUND 10 MPH AND ARE KEEPING
TEMPS FROM FALLING TOO QUICKLY OVERNIGHT. A WIDESPREAD FREEZE FOR
LAKE COUNTY IS LOOKING LESS LIKELY THIS MORNING BUT A FEW LOW
LYING/WIND SHELTERED AREAS MAY STILL REACH NEAR TO JUST BELOW 32
DEGREES TOWARD DAYBREAK. THE ELEVATED WINDS COMBINED WITH CHILLY
TEMPS ARE STILL EXPECTED TO PRODUCE NEAR TO BELOW FREEZING WIND
CHILL VALUES EARLY THIS MORNING.

TODAY...HIGH PRESSURE OVER LOUISIANA WILL SHIFT EASTWARD ALONG THE
NORTHERN GULF COAST TODAY. THIS WILL PREVENT N/NW WINDS FROM BECOMING
AS STRONG AS YESTERDAY...REMAINING GENERALLY AROUND 10 TO 15 MPH
INTO THE AFTERNOON. THESE NORTHERLY WINDS WILL REINFORCE THE VERY
DRY AND COOL AIRMASS OVER THE REGION WITH TEMPS ONCE AGAIN REACHING
THE UPPER 50S/NEAR 60 NORTH OF ORLANDO WITH LOW TO MID 60S FARTHER
SOUTH.

TONIGHT...LOW TEMPERATURE FORECAST FOR TONIGHT REMAINS THE BIGGEST
CHALLENGE. HIGH PRESSURE WILL BUILD OVER FLORIDA TONIGHT WITH WINDS
BECOMING LIGHT AND SKIES REMAINING CLEAR INITIALLY. THIS WILL CREATE
FAVORABLE RADIATIONAL COOLING CONDITIONS WITH TEMPS DROPPING OFF
QUICKLY AFTER SUNSET. MIN TEMPS EARLY SUNDAY MORNING WILL LIKELY BE
COLDER OVER MANY AREAS THAN THIS MORNING'S LOWS WITH A GREATER
POTENTIAL FOR FREEZING TEMPS NORTHWEST OF ORLANDO AND NORMALLY
COLDER LOCATIONS ACROSS OKEECHOBEE COUNTY. THE ONLY LIMITING FACTOR
WILL BE THE POTENTIAL FOR INCREASING CIRRUS OVER THE AREA LATE
TONIGHT WHICH COULD PREVENT TEMPS FROM DROPPING THIS LOW. HAVE
DECIDED TO GO WITH A FREEZE WATCH FOR LAKE...INTERIOR VOLUSIA AND
OKEECHOBEE COUNTY WITH THIS PACKAGE TO ELEVATE THE THREAT. DAY SHIFT
CAN THEN REEXAMINE THE FORECAST AND UPGRADE TO A FREEZE WARNING IF
NEEDED. ALSO DUE TO THE LIGHT WINDS AND CHILLY TEMPS FROST WILL BE
MORE LIKELY LATE TONIGHT WITH GREATER COVERAGE OVER THE INTERIOR.

SUN...AFTER A CHILLY EARLY MORNING WITH HIGH PRESSURE CENTER
NEARBY...WE WILL SEE A RETURN FLOW DEVELOP AS THE HIGH SHIFTS
OFFSHORE. MAX TEMPS WILL BE MODERATED BUT WITH SOME CIRRUS MOVING
ACROSS THE AREA...SOLAR INSOLATION WILL PARTIALLY MITIGATED.
THEREFORE EXPECT HIGHS WILL ONLY GET INTO THE MID 60S NORTH AND
NEAR 70 IN THE SOUTH.

MON-WED...CONTINUED MODERATION OF THE AIR MASS WILL OCCUR AS
RETREATING HIGH PRESSURE OVER THE ATLANTIC PROVIDES A SOUTHERLY
FLOW. A SURFACE LOW IS FORECAST TO DEVELOP IN THE NORTHWEST GULF
WITH A WARM FRONT ALONG THE NORTH GULF OF MEXICO MON NIGHT INTO
TUE. THINK THAT MOST RAINFALL WITH THIS WILL STAY TO OUR
NORTH...SO WILL KEEP THE TUE FORECAST DRY EVEN THOUGH MOS HAS 20
POPS IN THE NORTH.

THE SURFACE LOW WILL INTENSIFY AND LIFT QUICKLY NORTHEAST TO
VICINITY MID ATLANTIC COAST BY LATE WED. THE ASSOCIATED COLD FRONT
WILL PUSH INTO THE AREA WED AFTERNOON AND BRING A CHANCE OF
SHOWERS. MOS POPS ARE AROUND 30 PERCENT...WHICH IS SIMILAR TO THE
CURRENT FORECAST SO HAVE MADE LITTLE CHANGE.

THU-SAT...COLD FRONT WILL BE MOVING THROUGH THE BAHAMAS EARLY THU.
THERE WILL BE ABOUT 10 DEGREES COOLING BEHIND IT...NOT NEARLY AS
MUCH AS BEHIND OUR MOST RECENT FRONT. THU AND FRI LOOK DRY BUT THE
GFS AND ECMWF INDICATE THE NEXT FRONT WILL BE MOVING INTO THE
STATE SAT AND WILL PLAN ON AT LEAST A SMALL CHANCE OF SHOWERS.

&&

.AVIATION...VFR CONDS. N/NW WINDS AROUND 10-15 KTS INTO THE AFT...
BECOMING LIGHT AND VARIABLE SOON AFTER SUNSET.

&&

.MARINE...
TODAY/TONIGHT...HIGH PRESSURE BUILDING EASTWARD TOWARD FLORIDA WILL
ALLOW THE STRONG NORTHERLY WINDS TO GRADUALLY DECREASE INTO THIS AFT
AND TONIGHT. SEAS WILL ALSO GRADUALLY DECREASE FROM 8-10 FEET
OFFSHORE THIS MORNING TO 6-7 FEET LATE TONIGHT. SCA CONTINUES FOR
THE ENTIRE WATERS THROUGH TODAY WITH NEARSHORE WATERS NORTH OF
SEBASTIAN INLET DROPPING OUT BY LATE AFTERNOON. SCA OVER THE
OFFSHORE WATERS AND SOUTHERN NEARSHORE WATERS WILL THEN END BY LATE
THIS EVENING.

SUN...SURFACE HIGH PRESSURE NEARBY WILL CAUSE WINDS TO BE LESS
THAN 10 KNOTS. SEAS WILL BE SLOW TO SUBSIDE DUE TO NORTHEAST SWELL
BUT WIND WAVES WILL BE SMALL.

MON-WED...A SOUTHERLY RETURN FLOW WILL DEVELOP MON AND MAY BE
15-20 KNOTS IN THE NORTH AS A QUICK MOVING LOW PRESSURE CENTER
MOVES ACROSS THE MIDDLE ATLANTIC COAST REGION. THE SOUTHERLY FLOW
SHOULD START TO INCREASE AREAWIDE ON TUE AS LOW PRESSURE MOVES
INTO THE LOWER MISSISSIPPI VALLEY. ADVISORY CONDITIONS ARE
EXPECTED BY WED AS THE LOW INTENSIFIES AND MOVES NORTHEASTWARD.

&&

.FIRE WEATHER...
TODAY...NORTHERLY WINDS WILL CONTINUE BUT WILL NOT BECOME AS
STRONG...REMAINING AROUND 10 TO 15 MPH INTO THE AFTERNOON. THIS
WILL REINFORCE THE DRIER AIRMASS OVER THE AREA WITH SEVERAL HOURS
OF VERY LOW RELATIVE HUMIDITY VALUES EXPECTED ACROSS EAST CENTRAL
FLORIDA FROM LATE MORNING THROUGH SUNSET. HOWEVER SINCE ERC VALUES
REMAIN BELOW 35 WILL NOT UPGRADE TO A RED FLAG WARNING TODAY...INSTEAD
OPTING FOR THE ISSUANCE OF A FIRE DANGER STATEMENT ACROSS THE
AREA.

SUN-WED...MIN RH VALUES WILL BE BELOW 35 PERCENT ON SUNDAY ACROSS
MUCH OF THE INTERIOR AND NORTH...BUT WINDS WILL BE LIGHT. THEN A
GRADUALLY INCREASING SOUTHERLY FLOW WILL BRING MIN VALUES ABOVE 40
PERCENT MON-TUE. THERE WILL BE A CHANCE OF SHOWERS ON WED AS A
COLD FRONT APPROACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  58  34  63  48 /   0   0   0   0
MCO  61  35  65  48 /   0   0   0   0
MLB  62  35  67  52 /   0   0   0   0
VRB  63  34  69  51 /   0   0   0   0
LEE  59  34  63  48 /   0   0   0   0
SFB  60  35  65  48 /   0   0   0   0
ORL  61  37  65  51 /   0   0   0   0
FPR  63  35  69  51 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

     FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR INLAND
     VOLUSIA-NORTHERN LAKE-OKEECHOBEE-SOUTHERN LAKE.

     FREEZE WARNING UNTIL 7 AM EST THIS MORNING FOR NORTHERN LAKE-
     SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
     WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM....LASCODY
Hazardous weather outlook, Dec 21, 5:58 PM EST, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
558 PM EST FRI DEC 21 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-220300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
558 PM EST FRI DEC 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.EXCESSIVE COLD IMPACT...
THE OVERNIGHT TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW 30S
WEST OF ORLANDO TO THE MID 30S ACROSS THE INTERIOR AND THE UPPER
30S ALONG THE COAST. TEMPERATURES ARE FORECAST TO DROP TO AROUND
40 BEACHSIDE FROM COCOA BEACH SOUTH.

THESE LOW TEMPERATURES COMBINED WITH NORTHWEST WINDS OF 5 TO 10
MPH AFTER MIDNIGHT WILL PRODUCE WIND CHILL READINGS IN THE UPPER
20S AWAY FROM THE THE COAST TO THE LOW 30S FOR THE COASTAL AREAS.
THE WIND CHILL IS THE TEMPERATURE THE BODY...HUMAN AND ANIMAL...
FEELS IF EXPOSED TO THE COMBINATION OF COLD TEMPERATURES AND THE
WIND. REMEMBER TO DRESS IN LAYERS IF YOU ARE GOING TO BE OUTDOORS
LATER OVERNIGHT AND TO PROVIDE SHELTER FOR ANIMALS AND PETS THAT
ARE STAYING OUTDOORS OVERNIGHT. A FREEZE WARNING IS IN EFFECT FOR
LAKE COUNTY. A WIND CHILL ADVISORY IS IN EFFECT FOR LATE TONIGHT
INTO EARLY SATURDAY MORNING.

.WIND AND SEA IMPACT...
VERY HAZARDOUS BOATING CONDITIONS WILL OCCUR OVER THE COASTAL WATERS
WITH NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30
KNOTS AND SEAS BUILDING QUICKLY TO 8 TO 10 FEET BEYOND A FEW MILES
OF SHORE. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC
WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NORTHERLY WINDS WILL BEGIN TO DECREASE GRADUALLY INTO THE WEEKEND
AS HIGH PRESSURE BUILDS TOWARD THE AREA. HOWEVER HAZARDOUS MARINE
CONDITIONS WILL CONTINUE THROUGH AT LEAST SATURDAY NIGHT. LIGHTER
WINDS AND CLEAR SKIES TOMORROW NIGHT WILL MAKE FOR ANOTHER CHILLY
NIGHT WITH NEAR FREEZING TEMPERATURES AND PATCHY FROST OVER
NORMALLY COLDER LOCATIONS ACROSS THE INTERIOR.

A DRY AIRMASS WILL LINGER OVER THE AREA INTO THE WEEKEND WHICH
WILL PRODUCE CRITICALLY LOW RELATIVE HUMIDITY VALUES ACROSS THE
AREA BOTH SATURDAY AND SUNDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 1:26 PM ESTFrost AdvisoryMLBOrange, Osceola, Seminole, Volusia19 hr
Dec 22, 1:26 PM ESTFreeze WarningMLBLake, Okeechobee, Volusia19 hr

Nearby

Freeze Watches in Florida, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.